# SDR SWIA202157501

- Difficulty date: February 9, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Pass Cabub
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL9 HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 559.00 TO F.S. 559.00+80     (C-CHECK RO 4/12/2021)    REPAIRED FLOOR BEAM AT LBL9 FROM FS 559 TO 559+80 IAW CRJ200 SRM 53-00-43 & 51-42-06, BOTH REV. 38B DATED 25 NOV 2020.  FORM M-337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
